# SDR USAA2011070100036

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 63,354 hours, 39,957 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 65C2638427
- Part serial: 4596410
- Condition: Delaminated
- Location: Elevator Tab
- Part time: 45,513 hours, 32,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - DELAMINATION ON LEFT ELEVATOR TAB INBOARD HINGE AT ELEVATOR STATION 39.02.  REPLACED LEFT ELEVATOR TAB INBOARD HINGE AT ELEVATOR STATION 39.02 IAW JC 03C71127007.
